National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(58)
ISSN: 0001-8708
年代
1    
Infinite-dimensional Lie algebras, theta functions and modular forms 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:53  Issue:2  Page:125-264  

Kač Victor G;   Peterson Dale H;  

来源数据库:Scopus        

获取全文 问图书馆员

2    
The symplectic nature of fundamental groups of surfaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:54  Issue:2  Page:200-225  

Goldman William M;  

来源数据库:Scopus        

获取全文 问图书馆员

3    
Trees, tight extensions of metric spaces, and the cohomological dimension of certain groups: A note on combinatorial properties of metric spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:53  Issue:3  Page:321-402  

Dress Andreas W.M;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

4    
Averaging sets: A generalization of mean values and spherical designs 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:52  Issue:3  Page:213-240  

Seymour P.D;   Zaslavsky Thomas;  

来源数据库:Scopus        

获取全文 问图书馆员

5    
A dual form of Ramsey's Theorem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:53  Issue:3  Page:265-290  

Carlson Timothy J;   Simpson Stephen G;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

6    
On certain maximal functions and approach regions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:54  Issue:1  Page:83-106  

Nagel Alexander;   Stein Elias M;  

来源数据库:Scopus        

获取全文 问图书馆员

7    
Some combinatorial and algebraic properties of Coxeter complexes and Tits buildings 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:52  Issue:3  Page:173-212  

Björner;   ;   Anders,;  

来源数据库:Scopus        

获取全文 问图书馆员

8    
Eigenvalue distributions of large Hermitian matrices; Wigner's semi-circle law and a theorem of Kac, Murdock, and Szegö 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:54  Issue:1  Page:67-82  

Trotter Hale F;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

9    
Complete integrability of the Kadomtsev-Petviashvili equation 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:54  Issue:1  Page:57-66  

Mulase Motohico;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

10    
Group actions on Stanley-Reisner rings and invariants of permutation groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:51  Issue:2  Page:107-201  

Garsia A.M;   Stanton D;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

11    
Free arrangements of hyperplanes and supersolvable lattices 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:52  Issue:3  Page:248-258  

Jambu Michel;   Terao Hiroaki;  

来源数据库:Scopus        

获取全文 问图书馆员

12    
Winding of the plane Brownian motion 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:51  Issue:3  Page:212-225  

Lyons T.J;   McKean H.P;  

来源数据库:Scopus        

获取全文 问图书馆员

13    
The computational complexity of maximization and integration 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:53  Issue:1  Page:80-98  

Friedman Harvey;  

来源数据库:Scopus        

获取全文 问图书馆员

14    
An umbral calculus for polynomials characterizing U( n) tensor operators 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:51  Issue:1  Page:36-90  

Biedenharn L.C;   Gustafson R.A;   Milne S.C;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

15    
Ramanujan's "Lost" notebook IV. Stacks and alternating parity in partitions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:53  Issue:1  Page:55-74  

Andrews George E;  

问图书馆员

16    
Selectors: A theory of formal languages, semimodular lattices, and branching and shelling processes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:54  Issue:3  Page:233-277  

Crapo Henry;  

来源数据库:Scopus        

获取全文 问图书馆员

17    
A compact space with a measure that knows which sets are homeomorphic 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:52  Issue:1  Page:1-33  

van Douwen Eric K;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
The theory of orthogonal R-separation for Helmholtz equations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:51  Issue:1  Page:91-106  

Kalnins E.G;   Miller W;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

19    
Brownian motion and harmonic functions on the class surface of the thrice punctured sphere 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:51  Issue:3  Page:203-211  

McKean H.P;   Sullivan D;  

来源数据库:Scopus        

获取全文 问图书馆员

20    
The initial value problem for the sequence of generalized Korteweg-de Vries equations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:54  Issue:1  Page:22-56  

Schwarz Martin;  

来源数据库:Scopus        

获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×